Alert archive / Alabama / Tornado Warnings in 2010
Tornado Warning 7, NWS Huntsville, AL
NWS Huntsville, AL issued this tornado warning at Mar 25, 2010, 6:52 PM CDT for Marshall County, Alabama. It was in force for 23 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Mar 25, 2010, 6:52 PM CDT (23:52 UTC)
- Expired
- Mar 25, 2010, 7:15 PM CDT
- In force
- 23 min
- Issued by
- NWS Huntsville, AL
- Area
- Storm-based polygon
County Marshall County, AL
The radar
The Northeast Alabama radar (KHTX), 73 km from the middle of the area, began a volume at 23:53 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Birmingham, AL (KBMX), launched 12:00Z, 11.9 hours before the alert went out and 134 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1503 m above ground
- 0-6 km bulk shear
- 70 kt
- 0-1 km storm-relative helicity
- 161 m²/s²
- 0-3 km storm-relative helicity
- 423 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.2
The text
As transmitted, in the capitals the NWS used until 2016.
961
WFUS54 KHUN 252352
TORHUN
ALC095-260015-
/O.NEW.KHUN.TO.W.0007.100325T2352Z-100326T0015Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE HUNTSVILLE AL
652 PM CDT THU MAR 25 2010
THE NATIONAL WEATHER SERVICE IN HUNTSVILLE HAS ISSUED A
* TORNADO WARNING FOR...
CENTRAL MARSHALL COUNTY IN NORTHEAST ALABAMA...
* UNTIL 715 PM CDT
* AT 648 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO NEAR
EDDY...OR ABOUT NEAR ARAB...MOVING NORTHEAST AT 35 MPH. THIS
STORM HAS A HISTORY OF PRODUCING TORNADO DAMAGE.
* LOCATIONS NEAR THE PATH OF THIS TORNADO INCLUDE...
UNION GROVE.
GUNTERSVILLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
WHEN A TORNADO WARNING IS ISSUED BASED ON DOPPLER RADAR...IT MEANS
THAT STRONG ROTATION HAS BEEN DETECTED IN THE STORM. A TORNADO MAY
ALREADY BE ON THE GROUND...OR IS EXPECTED TO DEVELOP SHORTLY. IF YOU
ARE IN THE PATH OF THIS DANGEROUS STORM...MOVE INDOORS AND TO THE
LOWEST LEVEL OF THE BUILDING. STAY AWAY FROM WINDOWS. IF DRIVING...DO
NOT SEEK SHELTER UNDER A HIGHWAY OVERPASS.
&&
LAT...LON 3431 8658 3433 8658 3439 8658 3451 8626
3430 8627
TIME...MOT...LOC 2352Z 245DEG 31KT 3433 8655
$$1 follow-up statement
759
WWUS54 KHUN 260004
SVSHUN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
704 PM CDT THU MAR 25 2010
ALC095-260015-
/O.CON.KHUN.TO.W.0007.000000T0000Z-100326T0015Z/
MARSHALL AL-
704 PM CDT THU MAR 25 2010
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 715 PM CDT FOR CENTRAL
MARSHALL COUNTY...
AT 658 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A TORNADO. THIS TORNADO WAS LOCATED NEAR EDDY AND
ARAB...MOVING NORTHEAST AT 35 MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO UNION
GROVE...MOUNTAIN VIEW AND GUNTERSVILLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
WHEN A TORNADO WARNING IS ISSUED BASED ON DOPPLER RADAR...IT MEANS
THAT STRONG ROTATION HAS BEEN DETECTED IN THE STORM. A TORNADO MAY
ALREADY BE ON THE GROUND...OR IS EXPECTED TO DEVELOP SHORTLY. IF YOU
ARE IN THE PATH OF THIS DANGEROUS STORM...MOVE INDOORS AND TO THE
LOWEST LEVEL OF THE BUILDING. STAY AWAY FROM WINDOWS. IF DRIVING...DO
NOT SEEK SHELTER UNDER A HIGHWAY OVERPASS.
&&
LAT...LON 3431 8651 3434 8654 3439 8651 3451 8626
3430 8627
TIME...MOT...LOC 0003Z 245DEG 31KT 3436 8644
$$What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Huntsville, AL wrote its last area forecast discussion before this tornado warning went out at Mar 25, 5:58 PM CDT, 54 minutes earlier.
Area forecast discussion, Mar 25, 5:58 PM CDT, 54 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE HUNTSVILLE AL 558 PM CDT THU MAR 25 2010 .UPDATE...FOR 00Z TAF ISSUANCE. && .AVIATION...TSRA MOVING ACROSS N AL HAVE BROUGHT MVFR TO IFR CIGS/VIS ACROSS MAINLY KHSV FOR THE NEXT 1-2 HOURS. SOME DROPS TO LIFR ARE POSSIBLE WITH +TSRA. CLOUDS WILL QUICKLY BREAK TO VFR OVER NW AL (KMSL) WITH MVFR CIGS FROM AN UPPER LOW...MOVING ACROSS BY 04-05Z. -SHRA IS POSSIBLE AGAIN FROM 06-07Z AS THE UPPER LOW MOVES ACROSS THE REGION WITH MVFR CIGS EXPECTED TO REMAIN UNTIL 16-18Z WITH VFR CONDITIONS EXPECTED FOR THE REST OF THE FORECAST PERIOD. && .DISCUSSION.../ISSUED AT 230 PM CDT THU MAR 25 2010/ WE HAVE POTENTIALLY ACTIVE WEATHER OVER THE NEXT FEW HOURS IN ADVANCE OF A FAIRLY STRONG APPROACHING COLD FRONT. THIS WILL BE JUST THE FIRST OF TWO TO AFFECT THE AREA OVER THE NEXT FEW DAYS. SHORT TERM (NOW THROUGH SATURDAY)... LET'S START WITH THE MESOSCALE AND IMMEDIATE SHORT TERM. WE HAVE BEEN TRACKING A CLEARING ZONE ALL DAY TO THE WEST. CLOUDS AND SHRA/TSRA ARE STARTING TO FILL INTO THAT CLEARING ZONE IN MULTIPLE BANDS. LOCALLY...LIGHT RAIN CONTINUES WITH CLOUDY AND DREARY CONDITIONS. TEMPS HAVE YET TO REALLY RISE A WHOLE LOT...BUT THAT SHOULD CHANGE IN THE NEXT FEW HOURS. BETTER INSTABILITY SHOULD KEEP THOSE SHRA/TSRA GOING INTO AT LEAST THE WRN HALF OF THE AREA...AND SVR TSTMS ARE POSSIBLE WITH DAMAGING WINDS THE MAIN THREAT. BY THE START OF THE FORECAST PERIOD (00Z TONIGHT)...THE COMBINATION OF ADDED STABILITY OVER NERN AL...AND SUNSET...SHOULD ALLOW FOR A QUICK WEAKENING OF STORMS...AND PROBABLY THE THUNDER THREAT IS OVER BY 03Z. HOWEVER...UPPER ENERGY WILL BE LINGERING BEHIND THE SYSTEM AND THE DRYING NRLY WIND PUSH LAGS BEHIND...SO SOME REMNANT SHRA ARE POSSIBLE THROUGH THE REMAINDER OF THE NIGHT...ESPECIALLY THE FURTHER NORTH AND EAST YOU GO. TEMPS DO DROP OFF NICELY ONCE THE NRLY WIND SET IN...AND WE SHOULD SEE TEMPS IN THE LOW/MID 40S BY DAYBREAK. SKIES SHOULD CLEAR BY MIDDAY ON FRIDAY...BUT COLD ADVECTION WILL BE ONGOING. LOOKING UPSTREAM...TEMPS ARE IN THE MID/UPPER 50S TODAY AND THAT SEEMS PRETTY REASONABLE TO EXPECT HERE TOMORROW. A DECENT NORTHERLY BREEZE WILL MAKE IT FEEL EVEN A LITTLE CHILLIER. WINDS WILL START TO DIE DOWN ON FRIDAY NIGHT AS HIGH PRESSURE TRIES TO WEDGE IN OVER THE NERN STATES. WITH CLEAR SKIES CONTINUING...LOWS SHOULD DROP WELL INTO THE 30S...AND I CANNOT COMPLETELY RULE OUT A LIGHT FREEZE IN THE TYPICALLY COLDEST SPOTS. UPPER RIDGING AND FAIRLY ROBUST SRLY RETURN FLOW SHOULD ALLOW FOR A NICE TEMPERATURE RECOVERY SATURDAY UNDER MOSTLY SUNNY SKIES. HIGHS ARE LIKELY TO REACH INTO THE MID/UPPER 60S. EXTENDED (SATURDAY NIGHT THROUGH NEXT THURSDAY)... THE WEEKEND IS WHAT I WILL CALL A 50/50 WEEKEND. AS NICE AS SATURDAY WILL BE...SUNDAY WILL BE FAIRLY CRUMMY. RAIN AND STORMS WILL QUICKLY SPREAD IN SATURDAY NIGHT. IT IS WORTH NOTING THAT THE GFS ENSEMBLES ARE FASTER THAN THE OPERATIONAL IN BRINGING THE RAIN INTO THE AREA...WHICH WAS ALSO THE CASE EARLY THIS MORNING. SO THAT LEADS ME TO ERR ON THE SIDE OF CAUTION...BY CARRYING HIGHER POPS AND AN EARLIER ONSET. RAIN AND STORMS WILL CONTINUE INTO AND THROUGH SUNDAY. OBVIOUSLY GIVEN WHERE WE ARE TODAY...THOUGHTS IMMEDIATELY TURN TOWARD SEVERE WEATHER. I AM NOT AS IMPRESSED WITH THE SUNDAY SYSTEM AS THE ONE TODAY. SUNDAY'S SYSTEM IS WEAKENING AS IT MOVES THROUGH...AND MOISTURE RETURN ALSO DOES NOT LOOK AS ROBUST...SO ALTHOUGH STRONG STORMS CANNOT BE RULED OUT...RIGHT NOW SVR THREAT LOOKS LOW HERE. SCATTERED SHOWERS WILL LINGER SUNDAY NIGHT (AGAIN) AS TEMPERATURES COOL BEHIND THE FRONT. MODEL MADNESS CONTINUES FOR NEXT WEEK. THE GFS...AFTER DROPPING YESTERDAY'S IDEA OF A RANDOM CUTOFF UPPER LOW...HAS DECIDED TO GO BACK TO IT AGAIN. THAT IDEA WILL CONTINUE TO BE DISCARDED UNLESS IT STARTS SHOWING UP CONSISTENTLY. THROWING THAT OUT...THE CONSENSUS IS FOR THE STRONGEST UPPER RIDGE I HAVE SEEN AROUND HERE IN QUITE SOME TIME TO BUILD ACROSS THE REGION AS A STRONG TROUGH DIGS IN THE WEST AND THE WEEKEND SYSTEM LIFTS INTO THE NRN ATLANTIC. NO PRECIP IS THUS EXPECTED...AND WE MAY FINALLY BREAK THAT SUB-75 DEGREE STREAK BY NEXT THURSDAY...NO FOOLING. && .HUN WATCHES/WARNINGS/ADVISORIES... AL...NONE. TN...NONE. && DISCUSSION...JE/23 AVIATION...SL.77
Hazardous weather outlook, Mar 25, 2:35 PM CDT, 4 hours 17 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE HUNTSVILLE AL 235 PM CDT THU MAR 25 2010 ALZ001>010-016-TNZ076-096-097-260300- LAUDERDALE-COLBERT-FRANKLIN AL-LAWRENCE-LIMESTONE-MADISON-MORGAN- MARSHALL-JACKSON-DEKALB-CULLMAN-MOORE-LINCOLN-FRANKLIN TN- 235 PM CDT THU MAR 25 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH ALABAMA AND PORTIONS OF SOUTHERN MIDDLE TENNESSEE. .DAY ONE...THIS AFTERNOON AND TONIGHT... THUNDERSTORMS ACROSS NORTHERN MISSISSIPPI AND WESTERN TENNESSEE WILL CONTINUE TO ADVANCE EAST THROUGH THE AFTERNOON AND EARLY EVENING HOURS AHEAD OF A COLD FRONT. SOME OF THESE THUNDERSTORMS MAY BECOME SEVERE...ESPECIALLY FOR AREAS ALONG AND WEST OF I-65. THE PRIMARY THREATS WILL BE DAMAGING WINDS AND LARGE HAIL...HOWEVER AN ISOLATED TORNADO CANNOT BE RULED OUT. APPROXIMATE TIMING FOR THUNDERSTORMS AND POTENTIAL SEVERE WEATHER WILL BE THROUGH 6 PM IN NORTHWEST ALABAMA...BETWEEN 4 PM AND 7 PM AROUND THE INTERSTATE 65 CORRIDOR....AND 6 PM TO 8 PM FOR NORTHEAST ALABAMA AND SOUTHERN MIDDLE TENNESSEE. LOCATIONS WEST OF INTERSTATE 65 CONTINUE TO HAVE A HIGHER THREAT FOR SEVERE WEATHER THIS AFTERNOON. THUNDERSTORMS ARE EXPECTED TO EXIT THE AREA WEST-TO-EAST BY EARLY THIS EVENING...AND THE SEVERE WEATHER THREAT WILL DIMINISH AS THE COLD FRONT MOVES EASTWARD ACROSS THE AREA. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY... ANOTHER AREA OF LOW PRESSURE WILL MOVE INTO THE REGION SATURDAY NIGHT AND SUNDAY...CREATING A CHANCE FOR SHOWERS AND THUNDERSTORMS. SOME OF THE THUNDERSTORMS DURING THIS PERIOD COULD BECOME STRONG...CAPABLE OF PRODUCING GUSTY WINDS AND HAIL. .SPOTTER CALL TO ACTION STATEMENT... ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT PERSONNEL MAY BE REQUESTED THIS AFTERNOON. KDW/DJN
In the hours before
Special weather statement, Mar 25, 5:07 PM CDT, 1 hour 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
507 PM CDT THU MAR 25 2010
ALZ002-004-252230-
COLBERT-LAWRENCE-
507 PM CDT THU MAR 25 2010
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN COLBERT AND NORTHWEST
LAWRENCE COUNTIES UNTIL 530 PM CDT...
AT 507 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM NEAR LITTLEVILLE...OR 7 MILES NORTH OF
RUSSELLVILLE...MOVING NORTHEAST AT 45 MPH.
PEA TP PENNY SIZE HAIL AND HEAVY DOWNPOURS ARE EXPECTED WITH THIS
STORM.
* LOCATIONS IN OR NEAR THE PATH INCLUDE...
SPRING VALLEY.
WHITEOAK.
LEIGHTON...FORD CITY.
TOWN CREEK...NORTH COURTLAND.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 PM CDT
THURSDAY EVENING FOR NORTHWESTERN ALABAMA AND CENTRAL TENNESSEE.
STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO...OR YOUR LOCAL
TELEVISION STATIONS FOR LATER STATEMENTS AND POSSIBLE WARNINGS
CONCERNING THIS WEATHER SITUATION.
&&
LAT...LON 3468 8717 3457 8761 3457 8781 3465 8786
3480 8754
TIME...MOT...LOC 2207Z 243DEG 37KT 3462 8770
DJNSpecial weather statement, Mar 25, 5:10 PM CDT, 1 hour 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
510 PM CDT THU MAR 25 2010
ALZ005-007-252245-
LIMESTONE-MORGAN-
510 PM CDT THU MAR 25 2010
...SIGNIFICANT WEATHER ADVISORY FOR LIMESTONE AND MORGAN COUNTIES
UNTIL 545 PM CDT...
AT 507 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR BASHAM...OR 7 MILES SOUTHWEST OF DECATUR...
MOVING NORTHEAST AT 40 MPH.
PEA SIZE HAIL AND WINDS UP TO 40 MPH ARE EXPECTED WITH THIS STORM.
* LOCATIONS IN OR NEAR THE PATH INCLUDE...
FLINT CITY.
DECATUR.
MOORESVILLE...BELLE MINA.
CAPSHAW.
THIS THUNDERSTORM COULD INTENSIFY QUICKLY...SO BE READY TO ACT IF A
WARNING IS ISSUED.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 PM CDT
THURSDAY EVENING FOR NORTHWESTERN ALABAMA AND CENTRAL TENNESSEE.
STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO...OR YOUR LOCAL
TELEVISION STATIONS FOR LATER STATEMENTS AND POSSIBLE WARNINGS
CONCERNING THIS WEATHER SITUATION.
&&
LAT...LON 3449 8711 3459 8711 3481 8679 3457 8679
3445 8708
TIME...MOT...LOC 2210Z 235DEG 35KT 3455 8704Special weather statement, Mar 25, 5:38 PM CDT, 1 hour 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
538 PM CDT THU MAR 25 2010
ALZ005-006-252315-
LIMESTONE-MADISON-
538 PM CDT THU MAR 25 2010
...SIGNIFICANT WEATHER ADVISORY FOR LIMESTONE AND MADISON COUNTIES
UNTIL 615 PM CDT...
AT 538 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM LINCOLN TO
MOORESVILLE...MOVING NORTHEAST AT 40 MPH.
PEA TO PENNY SIZE HAIL...WINDS UP TO 45 MPH...AND HEAVY DOWNPOURS
ARE EXPECTED WITH THESE STORMS.
* LOCATIONS IN OR NEAR THE PATH INCLUDE...
TRIANA...MERIDIANVILLE.
PLEVNA...NORMAL.
NEW MARKET...HUNTSVILLE.
DEPOSIT.
HADEN...MAYSVILLE.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 PM CDT
THURSDAY EVENING FOR NORTHWESTERN ALABAMA AND CENTRAL TENNESSEE.
STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO...OR YOUR LOCAL
TELEVISION STATIONS FOR LATER STATEMENTS AND POSSIBLE WARNINGS
CONCERNING THIS WEATHER SITUATION.
&&
LAT...LON 3489 8633 3488 8634 3485 8634 3464 8650
3456 8683 3459 8692 3500 8656 3499 8631
TIME...MOT...LOC 2238Z 250DEG 25KT 3499 8650 3462 8681
DJNSpecial weather statement, Mar 25, 5:59 PM CDT, 53 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
559 PM CDT THU MAR 25 2010
ALZ016-252330-
CULLMAN-
559 PM CDT THU MAR 25 2010
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN CULLMAN COUNTY UNTIL
630 PM CDT...
AT 558 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM NEAR ADDISON...OR 17 MILES WEST OF
CULLMAN...MOVING EAST AT 35 MPH.
PEA TO PENNY SIZE HAIL...WINDS UP TO 40 MPH...AND HEAVY DOWNPOURS
ARE EXPECTED WITH THIS STORM. THIS STORM HAS ALSO EXIHBITED WEAK
ROTATION.
* LOCATIONS IN OR NEAR THE PATH INCLUDE...
JONES CHAPEL.
BATTLEGROUND.
WEST POINT.
BALDWIN.
SOUTH VINEMONT...CULLMAN.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 PM CDT
THURSDAY EVENING FOR NORTHWESTERN ALABAMA AND CENTRAL TENNESSEE.
STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO...OR YOUR LOCAL
TELEVISION STATIONS FOR LATER STATEMENTS AND POSSIBLE WARNINGS
CONCERNING THIS WEATHER SITUATION.
&&
LAT...LON 3417 8712 3430 8712 3431 8711 3432 8708
3431 8705 3431 8681 3414 8679
TIME...MOT...LOC 2258Z 269DEG 30KT 3422 8712
DJNSpecial weather statement, Mar 25, 6:04 PM CDT, 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
604 PM CDT THU MAR 25 2010
ALZ006-252330-
MADISON-
604 PM CDT THU MAR 25 2010
...SIGNIFICANT WEATHER ADVISORY FOR MADISON COUNTY UNTIL 630 PM
CDT...
AT 604 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR REDSTONE ARSENAL...MOVING EAST AT 35 MPH.
PEA TO PENNY SIZE HAIL...WINDS UP TO 40 MPH...AND HEAVY DOWNPOURS
ARE EXPECTED WITH THIS STORM.
* LOCATIONS IN OR NEAR THE PATH INCLUDE...
FARLEY...HUNTSVILLE.
HAMPTON COVE...HADEN.
BROWNSBORO.
GURLEY...MAYSVILLE.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 PM CDT
THURSDAY EVENING FOR NORTHWESTERN ALABAMA AND CENTRAL TENNESSEE.
STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO...OR YOUR LOCAL
TELEVISION STATIONS FOR LATER STATEMENTS AND POSSIBLE WARNINGS
CONCERNING THIS WEATHER SITUATION.
&&
LAT...LON 3484 8634 3476 8633 3474 8635 3463 8635
3459 8632 3454 8655 3457 8656 3459 8661
3457 8663 3457 8667 3459 8668 3459 8672
3468 8676
TIME...MOT...LOC 2304Z 252DEG 29KT 3463 8662
DJNSpecial weather statement, Mar 25, 6:14 PM CDT, 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
614 PM CDT THU MAR 25 2010
TNZ076-096-252345-
LINCOLN-MOORE-
614 PM CDT THU MAR 25 2010
...SIGNIFICANT WEATHER ADVISORY FOR LINCOLN AND MOORE COUNTIES UNTIL
645 PM CDT...
AT 613 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 8 MILES NORTHWEST OF
CHESTNUT RIDGE TO HOLLAND GIN...MOVING EAST-NORTHEAST AT 35 MPH.
PEA TO PENNY SIZE HAIL...WINDS UP TO 40 MPH...AND HEAVY DOWNPOURS
ARE EXPECTED WITH THESE STORMS.
* LOCATIONS IN OR NEAR THE PATH INCLUDE...
TAFT...HOWELL.
CHESTNUT RIDGE...CARMARGO.
SKINEM...MIMOSA.
MOLINO...BELLEVIEW.
MULBERRY...KELSO.
FAYETTEVILLE.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 PM CDT
THURSDAY EVENING FOR NORTHWESTERN ALABAMA AND CENTRAL TENNESSEE.
STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO...OR YOUR LOCAL
TELEVISION STATIONS FOR LATER STATEMENTS AND POSSIBLE WARNINGS
CONCERNING THIS WEATHER SITUATION.
&&
LAT...LON 3538 8627 3537 8624 3534 8625 3533 8624
3525 8627 3522 8631 3518 8629 3515 8632
3514 8630 3499 8636 3500 8684 3517 8683
3528 8677 3527 8674 3536 8660 3537 8649
3534 8642 3539 8632 3539 8624
TIME...MOT...LOC 2313Z 263DEG 31KT 3544 8658 3493 8685
DJNThe office that day
Everything else NWS Huntsville, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 25, 3:41 PM CDT | Special Weather Statement | HUN | Colbert | 34 min |
| Mar 25, 3:58 PM CDT | Special Weather Statement | HUN | Franklin | 32 min |
| Mar 25, 4:23 PM CDT | Special Weather Statement | HUN | Lauderdale | 37 min |
| Mar 25, 4:43 PM CDT | Special Weather Statement | HUN | Franklin | 32 min |
| Mar 25, 5:00 PM CDT | Special Weather Statement | HUN | Lauderdale | 30 min |
| Mar 25, 5:07 PM CDT | Special Weather Statement | HUN | Lawrence | 23 min |
| Mar 25, 5:10 PM CDT | Special Weather Statement | HUN | Limestone | 35 min |
| Mar 25, 5:30 PM CDT | Tornado Warning | HUN | Lawrence, Morgan | 30 min |
| Mar 25, 5:38 PM CDT | Special Weather Statement | HUN | Madison | 37 min |
| Mar 25, 5:56 PM CDT | Tornado Warning | HUN | Morgan | 34 min |
| Mar 25, 5:59 PM CDT | Special Weather Statement | HUN | Cullman | 31 min |
| Mar 25, 6:04 PM CDT | Special Weather Statement | HUN | Madison | 26 min |
| Mar 25, 6:08 PM CDT | Tornado Warning | HUN | Cullman | 22 min |
| Mar 25, 6:22 PM CDT | Flash Flood Warning | HUN | Madison | 61 min |
| Mar 25, 6:26 PM CDT | Tornado Warning | HUN | Cullman | 22 min |
| Mar 25, 6:56 PM CDT | Special Weather Statement | HUN | Cullman | 34 min |
Nearby
Tornado Warnings in Alabama, 2010Every tornado warning in 2010Tornadoes in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.